, for which an analog of the Riesz theorem on the projection from $L^p$ onto $H^p$ is valid.
@article{MZM_2002_72_3_a9,
author = {A. M. Sedletskii},
title = {Bases of {Exponentials} in the {Spaces} $L^p(-\pi,\pi)$},
journal = {Matemati\v{c}eskie zametki},
pages = {418--432},
year = {2002},
volume = {72},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_72_3_a9/}
}
A. M. Sedletskii. Bases of Exponentials in the Spaces $L^p(-\pi,\pi)$. Matematičeskie zametki, Tome 72 (2002) no. 3, pp. 418-432. http://geodesic.mathdoc.fr/item/MZM_2002_72_3_a9/
[1] Levinson N., Gap and Density Theorems, Amer. Math. Soc. Colloq. Publ., 26, Amer. Math. Soc., New York, 1940 | Zbl
[2] Sedletskii A. M., “Biortogonalnye razlozheniya funktsii v ryady eksponent na intervalakh veschestvennoi osi”, UMN, 37:5 (1982), 51–95 | MR
[3] Sedletskii A. M., “O summiruemosti i skhodimosti negarmonicheskikh ryadov Fure”, Izv. RAN. Ser. matem., 64:3 (2000), 151–168 | MR
[4] Ponomarev S. M., “Ob odnoi zadache na sobstvennye znacheniya”, Dokl. AN SSSR, 249:5 (1979), 1068–1070 | MR | Zbl
[5] Zigmund A., Trigonometricheskie ryady, T. 1, Mir, M., 1965
[6] Stein I., Singulyarnye integraly i differentsialnye svoistva funktsii, Mir, M., 1973
[7] Matsaev V. I., Solomyak M. Z., “Ob usloviyakh suschestvovaniya integrala Stiltesa”, Matem. sb., 88:4 (1972), 522–535 | MR | Zbl
[8] Sedletskii A. M., “O ravnomernoi skhodimosti negarmonicheskikh ryadov Fure”, Tr. MIAN, 200, Nauka, M., 1991, 299–309
[9] Moiseev E. I., “O bazisnosti sistem sinusov i kosinusov”, Dokl. AN SSSR, 275:4 (1984), 794–798 | MR | Zbl
[10] Funktsionalnyi analiz, ed. Krein S. G., Nauka, M., 1972
[11] Levin B. Ya., Raspredelenie kornei tselykh funktsii, GITTL, M., 1956